# SDR MASA200601108

- Difficulty date: April 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 22,216 hours, 18,022 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Knob
- Condition: Loose
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7720 IAD.  RUDDER TRIM KNOB LOOSE.  MAINTENANCE SECURED KNOB.
